Optimality of Incomplete Markets
Gabrielle Demange and
Guy Laroque
Post-Print from HAL
Abstract:
In a static exchange economy where the traders′ initial endowments are risky, the optimality of the financial structure is studied when markets are incomplete. Only financial structures with the same number of assets are compared. A market structure is optimal, when, in a particular economy, it yields an allocation of risks which cannot be Pareto-dominated through the implementation of any other market structure. In a linear Gaussian setup, the optimal market structures are shown to span an eigenspace of a matrix which combines the risk exposures of the participants in the market, approximately weighted by a measure of their risk aversions.
Keywords: Incomplete Markets; Optimality; Financial Structure (search for similar items in EconPapers)
Date: 1995-02
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Published in Journal of Economic Theory, 1995, 65 (1), pp.218-232
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Optimality of Incomplete Markets (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00670912
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().